Priceline Ibuprofen 400mg Double Strength 10 Tablets

For temporary relief of pain and/or inflammation associated with headache, migraine headache, tension headache, neuralgia, muscular aches & pains, back pain, fibrositis, mild arthritis, mild osteoarthritis, mild rheumatic pain, tennis elbow, toothache & dental pain, period pain, sinus pain, sore throat and cold & flu. Reduces fever.
For temporary relief of pain and/or inflammation associated with headache, migraine headache, tension headache, neuralgia, muscular aches & pains, back pain, fibrositis, mild arthritis, mild osteoarthritis, mild rheumatic pain, tennis elbow, toothache & dental pain, period pain, sinus pain, sore throat and cold & flu. Reduces fever.for temporary relief of pain and/or inflammation associated with headache, migraine headache, tension headache, neuralgia, muscular aches & pains, ...
More Information
Ingredients Each tablet contains: Ibuprofen 400mg.
Warnings Do not use:

If you have a stomach ulcer, impaired kidney function or heart failure.
If you are allergic to ibuprofen or other anti-inflammatory medicines.
In children under 12 years of age.
Unless a doctor has told you to, do not use:
For more than
Additional Info GimmeNow Online Store
Brand Priceline
Directions Adults and children over 12 years: 1 tablet every 4 to 6 hours as required. Maximum 3 tablets in 24 hours. Take with water.
Short Description For temporary relief of pain and/or inflammation associated with headache, migraine headache, tension headache, neuralgia, muscular aches & pains, back pain, fibrositis, mild arthritis, mild osteoarthritis, mild rheumatic pain, tennis elbow, toothache & dental pain, period pain, sinus pain, sore throat and cold & flu. Reduces fever.
Write Your Own Review
You're reviewing:Priceline Ibuprofen 400mg Double Strength 10 Tablets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Ibuprofen 400mg Double Strength 10 Tablets

$6.00